# SDR UIEA2021112902441

- Difficulty date: November 24, 2021
- Submitted: November 30, 2021
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 94,429 hours, 20,154 cycles
- System (JASC): 2562 · Emergency Locator Beacon
- Part: None
- Part number: NPN
- Part serial: NSN
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR FIRST AID KIT USED  /  ( EMERGENCY MEDICAL EQUIPMENT, FIRST AID KIT (FAK) AND/OR ASSOCIATED EQUIPMENT, NOT REQUIRED BY FAR )( REMOVED AND REPLACED 1ST AID KIT IAW ATLAS AIR GMM 3.40.1-2 THIS CLEARS MDDR 157404 )
